# SDR SWAA2012050903848

- Difficulty date: April 26, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 55,598 hours, 45,299 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546947
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 947.5, BETWEEN STR 5L AND STR 6L.  REMOVED AND REPLACED SHEAR TIE PER SRM AND DWG.
